I have sleep apnea and narcolepsy, so I am fatigued ALL of the time. I have and use my CPAP every night, even if I have to take a nap during the day from being overly fatigued. My Dr. has tried one 30 mg xr in the a.m. (usually around 6:00) and one 30 mg regular adderall @ 12:00-1:00 p.m. on me. I didn't feel any different or any less fatigued, so he changed it to one 30mg xr @ same early morning time, added another one 30 mg xr @ 11:00 a.m. and then one 30 mg regular adderal @ 1:00-2:00 p.m. Some days (NOT often), I feel a little less fatigued. Most days I am still fighting to stay awake throughout the day. It's causing me more stress because I had really thought I'd feel MUCH better by now. What gives??? Suggestions??? Help-PLEASE!!! Thank you! :)
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Narcolepsy - First I was diagnosed with sleep apnea. My C-PAP seemed to help, but it soon turned to?
had overdoeses of daytime sleep. It would just come on suddenly. I wrecked my car, and a tree, fence and a truck, all while sleeping and with no ...
1 answer • 17 Aug 2009
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
... diagnosis with sleep apnea. is this medications safe for him being he has sleep apnea?
5 answers • 10 Dec 2009
... level and mental speed make me feel "buzzed". Comments would be greatly appreciated. Thanks
1 answer • 6 Mar 2010
Sleep Disorders - I was told I have mediation induced narcolepsy from antipschotropics and also jus?
... found out I have sleep apnea not yet treated for. is it possible my sleep apnea is the problem behind narcolepsy and my pschiatric disorder which ...
2 answers • 17 Jan 2013
I believe I have narcolepsy, I'm not positive, I've never been tested for it but I have most of the symptoms. I do have sleep apnea. What ...
4 answers • 3 Nov 2013